Neopuberty: A Sudden Downside

After months of estrogen-induced bliss, helped by a nigh absence of testosterone, I now know there can be downside to the neopuberty that hormone replacement therapy precipitates. Sometimes you just might feel like hammered shit, to steal a phrase.

And I’m pretty godsdamned sure that the following explains why I need to take a (partial) Internet vacation.

My potassium level was too high so my doctor halved the dosage of my antiandrogen, which is what I’ve been taking that can cause elevated potassium. In a week or so I’m supposed to get another blood draw and if my potassium level has returned to normal I’m to begin taking a progesterone which works to lower testosterone levels the same way my antiandrogen does.

—So my antiandrogen is halved for now. Testosterone in my blood serum —and in my brain — logically it must be rising. Nasty, gross, disgusting, ugly-feeling and crazy-making testosterone … how do men live with it? How did I live with it for decades? I feel like Hell. I feel lower than whale shit. I can barely think and I feel deeply … poisoned. Until this mess is straightened out, don’t expect too much, dear readers (may the Gods bless you), from me or my motherfrakking brain.

I’m calling my endocrinologist momentarily to see if there is anything, anything at all, we can do to ameliorate this situation.

Please — please wish me luck, pray for me, send me positive energy, or just think good thoughts my way. Thank you.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s